# SDR AALA20090512TUL59

- Difficulty date: May 7, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 60,677 hours, 31,607 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANT FRAME 1474 CRACKED.  INSTALLED DOUBLER ON CANT FRAME AT L18L PER ZAARD 53-10-00-15.
